American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Peter S. Landweber. Complex bordism of classifying spaces . Proc. Amer. Math. Soc. 27 (1971) 175-179. MR 0268885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Allan L. Edelson. Real vector bundles and spaces with free involutions . Trans. Amer. Math. Soc. 157 (1971) 179-188. MR 0275417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jean-Pierre Meyer. The K\"unneth formula and abelian monoids . Proc. Amer. Math. Soc. 26 (1970) 699-700. MR 0271929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. W. Vick. Pontryagin duality in $K$-theory . Proc. Amer. Math. Soc. 24 (1970) 611-616. MR 0267577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allan J. Sieradski. Generalized theories for $k$-spaces . Proc. Amer. Math. Soc. 24 (1970) 52-56. MR 0261593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arthur H. Copeland and C. W. Patty. Homology of deleted products of one-dimensional spaces . Trans. Amer. Math. Soc. 151 (1970) 499-510. MR 0264651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Max Karoubi. Espaces classifiants en $K$-th\'eorie . Trans. Amer. Math. Soc. 147 (1970) 75-115. MR 0261592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. B. Thomas. On periodic maps which respect a symplectic structure . Proc. Amer. Math. Soc. 22 (1969) 251-254. MR 0243512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. Lazarov and A. Vasquez. The difference construction in $K$-theory . Proc. Amer. Math. Soc. 21 (1969) 315-317. MR 0238306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Roger Wiegand. Sheaf cohomology of locally compact totally disconnected spaces . Proc. Amer. Math. Soc. 20 (1969) 533-538. MR 0253324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. Giambalvo. The ${\rm mod}$ $p$ cohomology of ${\rm BO}\langle 4k\rangle $ . Proc. Amer. Math. Soc. 20 (1969) 593-597. MR 0236913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. C. McCord. Classifying spaces and infinite symmetric products . Trans. Amer. Math. Soc. 146 (1969) 273-298. MR 0251719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eldon Dyer and Daniel S. Kahn. Some spectral sequences associated with fibrations . Trans. Amer. Math. Soc. 145 (1969) 397-437. MR 0254840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yuh-ching Chen. Stacks, costacks and axiomatic homology . Trans. Amer. Math. Soc. 145 (1969) 105-116. MR 0250297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. James Milgram. The homology of symmetric products . Trans. Amer. Math. Soc. 138 (1969) 251-265. MR 0242149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Connor Lazarov. Secondary characteristic classes in $K$-theory . Trans. Amer. Math. Soc. 136 (1969) 391-412. MR 0235554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. O. Burdick, P. E. Conner and E. E. Floyd. Chain theories and their derived homology . Proc. Amer. Math. Soc. 19 (1968) 1115-1118. MR 0233346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Glen E. Bredon. A space for which $H\sp{1}(X;Z)\approx [X, S\sp{1}]$ . Proc. Amer. Math. Soc. 19 (1968) 396-398. MR 0224086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. N. Lee and Frank Raymond. \v Cech extensions of contravariant functors . Trans. Amer. Math. Soc. 133 (1968) 415-434. MR 0234450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George W. Henderson. The ${\rm mod}\,2$ homology of the image of an exactly $2$ to $1$\ map from a sphere . Proc. Amer. Math. Soc. 18 (1967) 723-726. MR 0212790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ronald J. Knill. The cone axiom implies the homotopy axiom . Proc. Amer. Math. Soc. 17 (1966) 200-201. MR 0189018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael C. McCord. Spaces with acyclic point complements . Proc. Amer. Math. Soc. 17 (1966) 886-890. MR 0198458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Arthur H. Copeland. Homology of deleted products in dimension one . Proc. Amer. Math. Soc. 16 (1965) 1005-1007. MR 0182968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel S. Kahn. An example in \v Cech cohomology . Proc. Amer. Math. Soc. 16 (1965) 584. MR 0179785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jerrold Siegel. Cohomology and homology theories for categories of principal $G$-bundles . Trans. Amer. Math. Soc. 120 (1965) 428-437. MR 0190926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edgar H. Brown. Abstract homotopy theory . Trans. Amer. Math. Soc. 119 (1965) 79-85. MR 0182970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. C. Hsiang and C. T. C. Wall. Orientability of manifolds for generalised homology theories . Trans. Amer. Math. Soc. 118 (1965) 352-359. MR 0177407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. Namioka. A duality in function spaces . Trans. Amer. Math. Soc. 115 (1965) 131-144. MR 0202133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Arthur H. Copeland. Deleted products of cones . Proc. Amer. Math. Soc. 16 (1965) 496-502. MR 0176463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Israel Berstein. On co-groups in the category of graded algebras . Trans. Amer. Math. Soc. 115 (1965) 257-269. MR 0206941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia